# SDR ALGA2012012372124

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N709AL
- Make and model: Skrsky S76A
- Aircraft serial: 760278
- Aircraft time: 26,698 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 7630907007053
- Part serial: RECV1572
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT PITTING CORROSION BEYOND LIMITS.
